# SDR 2007UALA01139

- Difficulty date: April 12, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 54,643 hours, 30,418 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR HAS LOW BOTTLE PRESS AND TORN GIRT.  [SUP 5-1-07]  REPLACED BOTTLE, TORN GIRT, AND SLIDE. CAUSE OF DISCREPANCY UNKNOWN.
